# SDR SIMA20160128020

- Difficulty date: January 28, 2016
- Submitted: February 25, 2016
- Operation: Air carrier
- Aircraft: N641AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145191
- Aircraft time: 39,239 hours, 35,107 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LOWER BEAM CRACKED AT AFT END.  SEE NRTC E491285 FOR CORRECTIVE ACTION.  ENTIRE BEAM IS BEING REPLACED UNDER THAT NRTC.
